# SDR 20001214SH029

- Difficulty date: November 30, 2000
- Submitted: December 14, 2000
- Operation: General aviation
- Aircraft: N53SH
- Make and model: Snias AS350B2
- Aircraft serial: 2009
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Part number: B666B
- Condition: Leaking
- Location: Start Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

START DRAIN VALVE LEAKING INTERNALLY.  (X)
